Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Episodes of chills and increased heart beat. High thyroid hormone levels. Sepsis developing. What to do?

my son 31 is having episodes of fever chills incresed heart rate. blood tests showed increased thyroid hormone during one of these episodes. repeat levels were normal, scan was negative. had very severe episodes after surgery which appeared to be sepsis. blood cultures are always normal Any thoughts YYYY@YYYY
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M.C.
After surgery there is chills and increase in heart rate.
Fever with chills when occurs naturally heart rate increase due to high temp.
As far as concerned about mild increase in thyroid hormone this is a normal phenomena because stress , anxiety strain , wrath also have impact over thyroid hormone , so pl don't worry.
Now please get in examination of blood for any increase in T L C ( WBCs) and ESR.
If there is septicaemia than both above mentioned tests would be abnormal and deal accordingly.
Blood for M P ( malarial parasite) is also important as there is chills and rigor with fever is there.
Urine culture is must to rule out Kidney involvement.
So please take care. REGARDS .

Answered: Sat, 20 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor